# SDR DALA201406069218

- Difficulty date: August 14, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 29,217 hours, 13,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE AIR LEAK FORWARD BOTTOM CORNER OF L1 DOOR DURING FLIGHT.  DOOR SEAL TORN.  REPAIRED IAW SRM 52-00-03 PRESSURIZED TO 4 PSI NO LEAKS.
